# SDR SWAA2024040957447

- Difficulty date: February 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Rbl33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS344 TO BS 360 RBL33 FWD GALLEY AND LAV.   REPLACED WEB  IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, ITEM 9, AND DWG D141A5400 SHEET 33 REV -.
